What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before the first event at Jun 24, 2:18 PM EST, 49 minutes earlier.
Area forecast discussion, Jun 24, 2:18 PM EST, 49 minutes before
Area Forecast Discussion
National Weather Service Jacksonville FL
318 PM EDT Thu Jun 24 2021
.NEAR TERM [Through Tonight]...
Widespread to scattered convection will continue to move through
the region this afternoon with showers and thunderstorms forming
primarily south of the frontal boundary situated near the
Florida-Georgia border, with the greatest risks associated with
storms being gusty winds, intense rainfall, and localized flooding.
Thunderstorms are expected to clear out overnight with potential
for isolated to scattered showers lingering late into the evening,
with stronger convection resuming again on Friday. Overnight low
temperatures will drop down into the mid to upper 60s for inland
areas, with the coolest temperatures occuring over inland
southeast Georgia, and in the lower 70s for north central Florida
and along the coastline.
.SHORT TERM [Friday Through Sunday Night]...
Ridge of high pressure over the Atlantic and along the eastern
coastline, off to the northeast of the region, will remain semi-
stationary for the start of the weekend before the ridge shifts to
more of a east-west orientation on Sunday. The placement of the
ridge will result in a largely easterly-southeasterly onshore flow
through weekend. Convection during this period will be largely
diurnal with numerous showers and embedded storms likely
developing along with the early afternoon sea breeze and
progressing inland as the day progresses. Energy aloft will move
across the southeastern US during this period, potentially serving
to enhance the development of thunderstorms. Temperatures will be
near normal levels this weekend, with daily high temperatures
being slightly below the seasonal average due to cloud cover and
precipitation.
.LONG TERM [Monday Through Thursday]...
High pressure will remain off to the northeast next week with
easterly flow on Monday, before shifting about to become more
southerly by midweek. Convective conditions during this period
will remain largely similar as before with widespread diurnal
build ups associated with the advancing sea breeze, trekking
westward throughout the afternoon with summertime showers and
embedded thunderstorms. The pattern will be slightly modified on
Wednesday due to the more southerly flow, resulting in a more
slowly advancing sea breeze by midweek. Temperatures during this
period are expected to rise into the lower 90s and upper 80s, with
the slightly lower temps occuring within areas of increased cloud
cover and rainfall.
&&
.AVIATION...
[Through 18Z Friday]
Daytime heating along with outflow boundaries and stalled front
continue to support numerous showers and storms near and just
south of the FL/GA state line. This activity will slowly sag
southward and a bit further inland per latest guidance. As such,
lowering chance of convection for KSSI and to some degree for KCRG
and KSGJ. Best chances of convection rest of the afternoon will
be for KGNV and KVQQ. At a minimum, MVFR and gusty winds expected
in this convection. East to northeast sfc winds at KSSI, KJAX,
and KCRG near 12-16kt and gusty rest of the afternoon with rest of
TAFs a bit lower in speeds. Winds will then diminish once again
in the evening away from the coast. Some low stratus is possible
later tonight but low confidence. Chance of showers and storms for
Friday by mid morning to early aftn so for now mainly VCSH or
PROB30 was indicated.
&&
.MARINE...
A frontal boundary will linger around the FL/GA border through the
end of the week, then dissipate this weekend. Winds will shift to
the east northeast today as high pressure builds to the northeast.
Easterly winds will continue into next week as high pressure
wedges down the east coast. Daily chances of showers and
thunderstorms will continue as well.
Rip Currents: Moderate Risk through the end of the week.
&&
.PRELIMINARY POINT TEMPS/POPS...
AMG 66 87 69 89 70 / 10 50 20 50 0
SSI 74 85 76 87 77 / 20 40 30 40 10
JAX 72 86 73 87 73 / 30 50 40 40 10
SGJ 73 84 73 86 75 / 50 40 30 40 10
GNV 69 86 70 87 71 / 40 60 30 60 10
OCF 71 87 72 89 72 / 40 60 20 60 10
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...None.
GA...None.
AM...None.
&&
In the hours before
Special weather statement, Jun 24, 1:19 PM EST, 1 hour 48 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
219 PM EDT Thu Jun 24 2021
FLZ023-030-122-222-241900-
Southern Columbia FL-Baker FL-Union FL-Northern Columbia FL-
219 PM EDT Thu Jun 24 2021
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN BAKER...NORTHWESTERN
UNION AND SOUTHERN COLUMBIA COUNTIES UNTIL 300 PM EDT...
* At 219 PM EDT, National Weather Service meteorologists were
tracking a strong thunderstorm near Lulu, or 9 miles southeast of
Lake City, moving south at 10 mph.
* Winds in excess of 45 mph and minor flooding due to heavy rainfall
is possible with this storm.
* Locations impacted include...
Columbia, Palestine Community, Providence, Watertown, Lulu and
Olustee.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is occurring with this storm, and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Jacksonville on
Facebook and Twitter.
&&
LAT...LON 3028 8248 3019 8208 3003 8240 2992 8261
3009 8273
TIME...MOT...LOC 1819Z 012DEG 10KT 3008 8255
NELSONSpecial weather statement, Jun 24, 1:21 PM EST, 1 hour 46 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
221 PM EDT Thu Jun 24 2021
FLZ023-024-GAZ364-241900-
Baker FL-Inland Nassau FL-Western Charlton GA-
221 PM EDT Thu Jun 24 2021
...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL NASSAU...EAST
CENTRAL BAKER AND SOUTHEASTERN CHARLTON COUNTIES UNTIL 300 PM EDT...
* At 221 PM EDT, National Weather Service meteorologists were
tracking a strong thunderstorm near Ratliff, or near Callahan,
moving southwest at 10 mph.
* Winds in excess of 45 mph and minor flooding due to heavy rainfall
is possible with this storm.
* Locations impacted include...
Callahan, Macclenny and St. George.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is occurring with this storm, and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Jacksonville on
Facebook and Twitter.
&&
LAT...LON 3063 8193 3057 8179 3026 8208 3039 8232
TIME...MOT...LOC 1821Z 036DEG 8KT 3050 8192
NELSON
Special weather statement, Jun 24, 2:03 PM EST, 1 hour 4 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
303 PM EDT Thu Jun 24 2021
FLZ023-030-031-122-136-222-236-240-340-241945-
Eastern Alachua FL-Southern Columbia FL-Western Alachua FL-
Central Marion FL-Baker FL-Union FL-Western Marion FL-Bradford FL-
Northern Columbia FL-
303 PM EDT Thu Jun 24 2021
...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL BRADFORD...
ALACHUA...NORTHWESTERN MARION...SOUTHWESTERN BAKER...UNION AND
SOUTHERN COLUMBIA COUNTIES UNTIL 345 PM EDT...
* At 303 PM EDT, National Weather Service meteorologists were
tracking a strong thunderstorm over Alachua, or 8 miles northwest
of Gainesville, moving south at 10 mph.
* Winds in excess of 45 mph and minor flooding due to heavy rainfall
is possible with this storm.
* Locations impacted include...
Gainesville, Lake City, Lake Butler, Worthington Spring, Citra,
Columbia, Alachua, High Springs, Fort White and Worthington
Springs.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is occurring with this storm, and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm. If
you can hear thunder, you are close enough to be struck! Seek a safe
shelter inside a building or vehicle.
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Jacksonville on
Facebook and Twitter.
&&
LAT...LON 2925 8233 2939 8241 2948 8241 2949 8246
3007 8279 3036 8250 2949 8205 2947 8206
2948 8204 2935 8198
TIME...MOT...LOC 1903Z 344DEG 9KT 2976 8245
NELSONSpecial weather statement, Jun 24, 2:11 PM EST, 56 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
311 PM EDT Thu Jun 24 2021
FLZ023-031-232-425-242000-
Baker FL-Western Clay FL-Western Duval FL-Bradford FL-
311 PM EDT Thu Jun 24 2021
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN BRADFORD...
SOUTHEASTERN BAKER...NORTHWESTERN CLAY AND SOUTHWESTERN DUVAL
COUNTIES UNTIL 400 PM EDT...
* At 311 PM EDT, National Weather Service meteorologists were
tracking a strong thunderstorm over Maxville, or 13 miles northwest
of Middleburg, moving south at 20 mph.
* Wind gusts of 50 to 55 mph possible with this storm.
* Locations impacted include...
Maxville and Baldwin.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is occurring with this storm, and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Jacksonville on
Facebook and Twitter.
&&
LAT...LON 3022 8211 3036 8195 3010 8185 3006 8207
TIME...MOT...LOC 1911Z 350DEG 18KT 3021 8201
NELSON
Special weather statement, Jun 24, 2:44 PM EST, 23 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
344 PM EDT Thu Jun 24 2021
FLZ030-031-035-136-236-240-340-242030-
Eastern Alachua FL-Western Alachua FL-Central Marion FL-Union FL-
Western Marion FL-Bradford FL-Gilchrist FL-
344 PM EDT Thu Jun 24 2021
...SIGNIFICANT WEATHER ADVISORY FOR GILCHRIST...CENTRAL BRADFORD...
ALACHUA...WESTERN MARION AND SOUTH CENTRAL UNION COUNTIES UNTIL 430
PM EDT...
* At 344 PM EDT, National Weather Service meteorologists were
tracking a strong thunderstorm near Archer, or 10 miles north of
Bronson, moving east at 15 mph.
* Winds in excess of 45 mph, excessive cloud-to-ground lightning, and
minor flooding due to heavy rainfall is possible with this storm.
* Locations impacted include...
Gainesville, Ocala, Starke, Rainbow Lakes Estates, Trenton, Bell,
Worthington Spring, Citra, Alachua and High Springs.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is occurring with this storm, and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Jacksonville on
Facebook and Twitter.
&&
LAT...LON 2902 8242 2918 8254 2921 8253 2922 8240
2948 8241 2948 8255 2954 8256 2953 8265
2956 8266 2956 8275 2959 8284 2973 8295
2978 8294 2987 8274 2983 8264 2987 8259
2992 8258 3001 8233 2996 8212 2917 8209
TIME...MOT...LOC 1944Z 278DEG 11KT 2959 8261
NELSONSpecial weather statement, Jun 24, 3:01 PM EST, 6 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
401 PM EDT Thu Jun 24 2021
FLZ023-031-232-425-242045-
Baker FL-Western Clay FL-Western Duval FL-Bradford FL-
401 PM EDT Thu Jun 24 2021
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN BRADFORD...
SOUTHEASTERN BAKER AND NORTHWESTERN CLAY COUNTIES UNTIL 445 PM EDT...
* At 401 PM EDT, National Weather Service meteorologists were
tracking a strong thunderstorm over Kingsley, or near Starke,
moving southwest at 15 mph.
* Minor flooding due to heavy rainfall is possible with this storm.
* Locations impacted include...
Starke, Keystone Heights, Middleburg, Kingsley, Camp Blanding,
Penney Farms and Lawtey.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is occurring with this storm, and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Jacksonville on
Facebook and Twitter.
&&
LAT...LON 2979 8211 3012 8214 3013 8214 3013 8215
3014 8214 3015 8215 3017 8215 3019 8203
3019 8187 2990 8180
TIME...MOT...LOC 2001Z 024DEG 13KT 2995 8200
NELSON